# SDR VNAA2025102411101

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 49,057 hours, 37,831 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN BETWEEN SEAT 3 AND 8 DF / REMOVED AND REPLACED SIDE WALL LIGHT SEAT 8AC AND 9AC IAW SWPM 20-16-00 AND AMM 33-21-07-000/400-801-A01 OPERATIONAL TEST GOOD. NO BURNING ODOR NOTICED.
